MathSciNet Relay Station
MathSciNet bibliographic data
MR2357603 (2008g:90085) 90C26 (90C05)
Mangasarian, O. L. Absolute value equation solution via concave minimization. Optim. Lett. 1 (2007), no. 1, 3–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement